MathSciNet Relay Station
MathSciNet bibliographic data
MR244284 (39 #5599) 15.25
Vandergraft, James S. Spectral properties of matrices which have invariant cones. SIAM J. Appl. Math. 16 1968 1208–1222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement